McNutt, David Duncan, Aadne, Matthew Terje (2019) I-preserving diffeomorphisms of Lorentzian manifolds. Journal of Mathematical Physics, 60. 32501pp. doi:10.1063/1.5050595
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | I-preserving diffeomorphisms of Lorentzian manifolds | ||
Journal | Journal of Mathematical Physics | ||
Authors | McNutt, David Duncan | Author | |
Aadne, Matthew Terje | Author | ||
Year | 2019 (March) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5050595Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772267 | Long-form Identifier | mindat:1:5:5772267:8 |
GUID | 0 | ||
Full Reference | McNutt, David Duncan, Aadne, Matthew Terje (2019) I-preserving diffeomorphisms of Lorentzian manifolds. Journal of Mathematical Physics, 60. 32501pp. doi:10.1063/1.5050595 | ||
Plain Text | McNutt, David Duncan, Aadne, Matthew Terje (2019) I-preserving diffeomorphisms of Lorentzian manifolds. Journal of Mathematical Physics, 60. 32501pp. doi:10.1063/1.5050595 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |